Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Conjecture “Epsilon” for weight $k>2$

Authors: Bruce W. Jordan and Ron Livné
Journal: Bull. Amer. Math. Soc. 21 (1989), 51-56
MSC (1985): Primary 11F33, 14G25
MathSciNet review: 985137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Br] G. Bredon, Equivariant cohomology theories, Lecture Notes in Math., vol. 34, Springer-Verlag, Berlin and New York, 1967. MR 214062
  • [Ca 1] H. Carayol, Sur la mauvaise réduction des courbes de Shimura, Compositio Math. 59 (1986), 151-230. MR 860139
  • [Ca 2] H. Carayol, Sur les représentations l-adiques associées aux formes modulaires de Hilbert, Ann. Sci. École Norm. Sup. 19 (1986), 409-468. MR 870690
  • [Fa 1] G. Faltings, Crystalline cohomology and p-adic Galois-representations, preprint Princeton University. MR 1463696
  • [Fa 2] G. Faltings, Hodge-Tate structures and modular forms, Math. Ann. 278 (1987), 133-149. MR 909221
  • [Jo-Li] B. Jordan and R. Livné, Integral Hecke structures arising from definite quaternion algebras (in preparation).
  • [La] R. P. Langlands, Modular forms and l-adic representations, Antwerp II. Lecture Notes in Math., vol. 349, Springer-Verlag, Berlin and New York, 1973, pp. 361-500. MR 354617
  • [Ma] B. Mazur, Modular curves and the Eisenstein ideal, Publ. Math. Inst. Hautes Études Sci. 47 (1978), 33-186. MR 488287
  • [Ri] K. Ribet, On modular representations of Gal(Ǭ/Q) arising from modular forms, preprint (M.S.R.I.).
  • [Se 1] J.-P. Serre, Lettre à J.-F. Mestre, Current Trends in Arithmetical Algebraic Geometry, Arcata 1985, Amer. Math. Soc., Providence, R.I., 1987, pp. 263-268. MR 902597
  • [Se 2] J.-P. Serre, Sur les représentations modulaires de degré 2 de Gal(Ǭ/Q), Duke Math. J. 54 (1987), 179-230. MR 885783

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F33, 14G25

Retrieve articles in all journals with MSC (1985): 11F33, 14G25

Additional Information


American Mathematical Society